Sorafenib induced radiation recall dermatitis after spine radiosurgery
Jared Robbins, Ira Wollner, and Samuel Ryu
Radiation recall dermatitis has been documented to occur in previously irradiated skin (within the radiation port) the administration of some chemotherapeutic agents. Clinically, it can occur weeks or months after radiation therapy, and resembles the appearance of acute radiation skin reaction. The patterns of the reaction correspond with radiation fields and skin doses. We report a case of recall dermatitis 8 weeks after of spine radiosurgery initiated by the use of a multi-targeted tyrosine kinase inhibitor, Sorafenib, used for treatment of hepatocellular carcinoma.
After payment has been processed for your order of a digital copy (PDF) of this article, you will see a download link on your completed order page and also receive an email containing a download link. The links, which will enable you to download one copy of the article, will expire after 24 hours.